skin-hair-icon
Supplement for Hair
Hi i am 26 years old,my hair is thinning, I have used BTN ULTRA for 60 days , but still my hair is thin no strength which supplement should I use now for stronger hair and to stop hair fall ? Please recommend any supplement which has no side effects .?.
1515 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

First you need to know the cause of your thinning of scalp hair.It migt be either androgenetic alopecia or telogen effluvium.Need some history and pictures before coming to diagnosis.BTN ultra which u r using are good and it takes around 6 months for any improvement.
Next Steps
Different treatment options are available. Topical lotions to prp therapy.
Health Tips
You can consult me @practo direct.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Recommended iron supplements Side effect of bodybuilding supplements Testosterone supplements side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.